Nonsmooth rho - (eta, theta)-invexity in multiobjective programming problems

Authors

    Authors

    C. Nahak;R. N. Mohapatra

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Optim. Lett.

    Keywords

    Multiobjective programming; Optimality; Duality; Nonsmooth rho - (eta, ; theta)-invexity; Efficiency; OPTIMALITY CONDITIONS; DUALITY; INVEXITY; Operations Research & Management Science; Mathematics, Applied

    Abstract

    In this paper we extend Reiland's results for a nonlinear (single objective) optimization problem involving nonsmooth Lipschitz functions to a nonlinear multiobjective optimization problem (MP) for rho - (eta, theta)-invex functions. The generalized form of the Kuhn-Tucker optimality theorem and the duality results are established for (MP).

    Journal Title

    Optimization Letters

    Volume

    6

    Issue/Number

    2

    Publication Date

    1-1-2012

    Document Type

    Article; Proceedings Paper

    Language

    English

    First Page

    253

    Last Page

    260

    WOS Identifier

    WOS:000300186700005

    ISSN

    1862-4472

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.